# SDR CA970325011

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180J
- Engine: Cont O470S
- Propeller: Mcauly 2A34C203
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 90DCA2
- Condition: Erosion
- Location: Leading Edge
- Part time: 952 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. PROPELLER BLADE FOUND ERODED ON THE LEADING EDGE.
